# SDR SWIA97853

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR WILL NOT RETRACT, 2 RED INTRANSIT LIGHTS REMAIN ILLUMINATED.  HYD PUMP RUNS AND THERE WAS NOISE FROM THE LEFT GEAR.  RETURNED TO FIELD.  INSPECTED LEFT MAIN GEAR IAW MM 32-32-00 AND ACCOMPLISHED GEAR RETRACTION TEST IAW MM 32-30-00, OPS NORMALLY AT THIS TIME.
